Addiction to synthetic cannabinoids (SCs) is a growing social and health problem worldwide. Chronic use of SCs may cause adverse effects in the gastrointestinal system. We describe a very rare case of acute gastric dilatation (AGD) and hepatic portal venous gas (HPVG), with findings of acute abdomen resulting from chronic use of a SC, Bonzai. AGD and HPVG were detected by computerized tomography examination. Patchy mucosal ischemia was seen in endoscopic examination. Despite the findings of an acute abdomen, a non-surgical approach with nasogastric decompression, antibiotic therapy, and close radiologic and endoscopic follow-up was preferred in the presented case. Clinical and radiologic findings decreased dramatically on the first day, and endoscopic findings gradually disappeared over 7 d. In conclusion, this case shows that chronic use of a SC may cause AGD and accompanying HPVG, which can be managed non-surgically despite the findings of acute abdomen.